Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 62, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 25, 2012, 9:01 AM CDT for 5 counties in Texas. It took effect at Mar 28, 2012, 7:00 AM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2012, 9:01 AM CDT (14:01 UTC)
- In effect from
- Mar 28, 2012, 7:00 AM CDT
- Expired
- Mar 30, 2012, 7:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX
The radar
The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Diboll (DIBT2). The gauge peaked at 11.94 ft at Mar 24, 2012, 9:00 AM CDT.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
912 WGUS44 KSHV 251401 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 901 AM CDT SUN MAR 25 2012 TXC005-225-373-455-457-261401- /O.NEW.KSHV.FL.W.0062.120328T1200Z-120331T0000Z/ /DIBT2.1.ER.120328T1200Z.120328T1200Z.120330T0600Z.NO/ 901 AM CDT SUN MAR 25 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR DIBOLL. * FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING OCCURS. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
2 follow-up statements
763 WGUS84 KSHV 260031 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 731 PM CDT SUN MAR 25 2012 TXC001-073-225-270031- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120327T0000Z.000000T0000Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SUNDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY MONDAY EVENING THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-270031- /O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/ /ATOT2.1.ER.000000T0000Z.120326T0600Z.120327T0600Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-270031- /O.CON.KSHV.FL.W.0062.120328T1200Z-120331T0000Z/ /DIBT2.1.ER.120328T1200Z.120328T1200Z.120330T0600Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL. * FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SUNDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
755 WGUS84 KSHV 261525 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 AM CDT MON MAR 26 2012 TXC001-073-225-271525- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120327T0600Z.000000T0000Z.NO/ 1025 AM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-271525- /O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2100Z/ /ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0900Z.NO/ 1025 AM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-261555- /O.CAN.KSHV.FL.W.0062.000000T0000Z-120331T0000Z/ /DIBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1025 AM CDT MON MAR 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * AT 9:15 AM MONDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET AND WILL CONTINUE TO FALL THROUGH THIS WEEK. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 25, 3:16 AM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Mar 25, 3:16 AM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 316 AM CDT SUN MAR 25 2012 .DISCUSSION... THE FORECAST REMAINS LARGELY UNCHANGED THROUGH THE SHORT TERM...AS STOUT UPPER RIDGING IN PLACE OVER THE CNTRL AND SRN PLAINS WILL BEGIN TO SHIFT E ACROSS THE NATION/S MIDSECTION LATE TONIGHT/MONDAY...BEFORE SLOWLY BREAKING DOWN TUESDAY MORNING AS THE CLOSED LOW OFF THE CA COAST THIS MORNING...EJECTS NE AND OPENS OVER THE GREAT BASIN MONDAY...AND INTO THE NRN PLAINS MONDAY NIGHT. RIDGING AT THE SFC EXTENDING FROM CNTRL OK INTO LA THIS MORNING WILL PERSIST THROUGH MUCH OF THE DAY...BEFORE SHIFTING INTO THE MS VALLEY MONDAY. THUS...A LIGHT NNW FLOW TODAY WILL BECOME MORE ERLY MONDAY...EXCEPT SERLY OVER E TX. LARGE DIURNAL SWINGS IN TEMPERATURES ARE EXPECTED TODAY AND MONDAY WITH THE SFC RIDGE CENTERED OVERHEAD GIVEN THE VERY DRY AIR MASS IN PLACE. ONLY SUBTLE FLY IN THE OINTMENT THOUGH IS THE FACT THAT THE SHORT TERM PROGS ARE TRYING TO BRING IN A SCT CU FIELD INTO SW AR/NCNTRL LA THIS AFTERNOON...SPREADING W ACROSS THE REMAINDER OF THE AREA MONDAY AS THE RIDGE CENTER SHIFTS FARTHER SE. DESPITE THIS INCREASED CU FIELD...MAX TEMPS WILL REMAIN MUCH ABOVE NORMAL THROUGH MUCH OF THIS WEEK...EVEN AS THE BNDRY LYR BEGINS TO MOISTEN TUESDAY IN RESPONSE TO A RETURN SERLY LOW LEVEL FLOW. EVEN WITH THE SUPPRESSION OF THE LARGE SCALE RIDGE ACROSS THE NATION/S MIDSECTION TUESDAY...FLAT RIDGING WILL PERSIST ACROSS THE GULF COAST THROUGH LATE WEEK...MAINTAINING THE DRY CONDITIONS IN PLACE. THE MEDIUM RANGE PROGS HAVE SLOWED THE NEXT DEVELOPING SHORTWAVE BY LATE WEEK...WHICH WILL ORIGINATE W OF THE TX BIG BEND REGION OVER NRN MX...BEFORE DRIFTING NE INTO SW TX THURSDAY...AND INTO NCNTRL TX FRIDAY. STILL SOME SUBTLE TIMING DIFFERENCES THOUGH AMONGST THE PROGS WITH THIS NEXT DISTURBANCE AS IT TRAVERSES THE REGION...WITH THE ECMWF MORE PROGRESSIVE WITH THIS SHORTWAVE OVER THE REGION FRIDAY AFTERNOON/NIGHT. THIS APPEARS LARGELY DUE TO THE WEAKER DOWNSTREAM RIDGE E OF THE MS RIVER...WITH THE 00Z GFS/CANADIAN A BIT SLOWER WITH A STRONGER RIDGE IN PLACE. HAVE SIDED WITH A SLOWER SOLUTION...TAKING OUT POPS THURSDAY NIGHT BUT KEEPING SLIGHT CHANCE POPS AREAWIDE FRIDAY...AND INCREASING POPS TO LOW CHANCE FRIDAY NIGHT/SATURDAY WITH THE TROUGH PASSAGE. CONFIDENCE DIMINISHES GREATLY AFTER THE TROUGH PASSAGE NEXT WEEKEND...AS MODEL SOLUTIONS DIVERGE SIGNIFICANTLY WITH THE GFS DEVELOPING LONGWAVE TROUGH ACROSS THE W...AND THE ECMWF DEVELOPING SHARP TROUGHING OVER THE PLAINS SATURDAY...BEFORE CLOSING A LOW OFF OVER THE MID SOUTH/TN VALLEY LATE NEXT WEEKEND...A STARK CHANGE FROM EARLIER MODEL RUNS. MAX TEMPS THROUGH MUCH OF THE EXTENDED WILL BE PRIMARILY BASED ON PERSISTENCE...WITH A GRADUAL MODIFICATION TO MIN TEMPS COMMENCING EARLY IN THE NEW WORK WEEK. PRELIMS TO FOLLOW BELOW... 15 && .AVIATION... SFC RIDGE REMAINS DIRECTLY OVERHEAD...WITH NW FLOW ALOFT CONTINUING AS THE UPPER RIDGE REMAINS CENTERED OVER CENTRAL TX. AS A RESULT...OVERNIGHT WINDS CALM AREAWIDE...AND EXPECTED TO REMAIN VARIABLE TO LIGHT NORTH DURG THE DAY SUNDAY. VFR SKC CONDITIONS ALSO EXPECTED AREAWIDE...WITH ONLY EXCEPTION BEING ISOLD TO SCATTERED AFTN CUMULUS DEVELOPMENT AROUND 850 MB...MAINLY TO THE EAST AT KELD AND KMLU TERMINALS...WHERE NW FLOW ALOFT A BIT STRONGER. /VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 83 56 85 60 84 / 0 0 0 0 5 MLU 81 56 82 57 84 / 0 0 0 0 5 DEQ 82 52 82 55 81 / 0 0 0 0 5 TXK 81 56 83 59 83 / 0 0 0 0 5 ELD 82 54 83 55 84 / 0 0 0 0 5 TYR 83 56 83 59 83 / 0 0 0 0 5 GGG 83 54 83 58 83 / 0 0 0 0 5 LFK 84 54 85 57 84 / 0 0 0 0 5 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/07
Hazardous weather outlook, Mar 25, 5:46 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 546 AM CDT SUN MAR 25 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 546 AM CDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 15
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.